A characterization of bounded symmetric domains of type IV - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Manuscripta mathematica Année : 2011

A characterization of bounded symmetric domains of type IV

, , (1)
1
Laura Geatti
  • Fonction : Auteur
Andrea Iannuzzi
  • Fonction : Auteur

Résumé

Let Ω be a bounded symmetric domain of type IV and dimension bigger than four. We show that a Stein manifold of the same dimension as Ω and with the same automorphism group is biholomorphic to Ω.

Dates et versions

hal-03040201 , version 1 (04-12-2020)

Identifiants

Citer

Laura Geatti, Andrea Iannuzzi, Jean-Jacques Loeb. A characterization of bounded symmetric domains of type IV. Manuscripta mathematica, 2011, 135 (1-2), pp.183 - 202. ⟨10.1007/s00229-011-0436-y⟩. ⟨hal-03040201⟩
12 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More